# SDR ABXA20251111291

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N290CM
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 36,825 hours, 9,471 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT RT ENG START VALVE WOULD NOT GO TO COMMANDED POSITION. ACFT RETURNED TO GATE AND MTX GROUNDED ACFT.  MTX DEFERRED THE RH START VALVE FOR DEPARTURE IAW MEL ABX-80-00-2-1. AND RETURNED ACFT TO SERVICE.
